Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Allergic reaction to hair dye product. Itchy reddish skin on the chin. Taking Piriteze. Any alternate medication?

Hi, I am having an allergic reaction on my chin from Just For Men Beard Dye. My chin went very red and itchy and now I have yellow/gold scabbing. I am taking 1 Piriteze allergy tablet a day and used E45 itch rekeif cream on it. I was wondering if I should be taking/using an allernative tablet/cream. It is quite painful and itchy. Thanks Paul
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  848
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
You seem to have had a delayed allergic reaction (referred to as Type IV hypersensitivity) to a chemical in the hair dye. The antihistamines you are taking is a bit weak for this sort of reaction, therefore would recommend allegra (fexofenadine) and eumovate for the face but avoid prolonged use on the face.
Ensure you get seen by a doctor before getting this cream (eumovate) as a prescription.
A patch test is recommended to find out what you are allergic to for avoidance advice.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor